- -

Function Spaces and Strong Variants of Continuity

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Function Spaces and Strong Variants of Continuity

Show full item record

Kohli, J.; Singh, D. (2008). Function Spaces and Strong Variants of Continuity. Applied General Topology. 9(1):33-38. doi:10.4995/agt.2008.1867.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85930

Files in this item

Item Metadata

Title: Function Spaces and Strong Variants of Continuity
Author:
Issued date:
Abstract:
[EN] It is shown that if domain is a sum connected space and range is a T0-space, then the notions of strong continuity, perfect continuity and cl-supercontinuity coincide. Further, it is proved that if X is a sum connected ...[+]
Subjects: Strongly continuous function , Perfectly continuous function , cl-supercontinuous function , Sum connected spaces , k-space , Topology of point wise convergence , Topology of uniform convergence on compacta , Compact open topology , Equicontinuity , Even continuit
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1867
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1867
Type: Artículo

This item appears in the following Collection(s)

Show full item record